| Catalog Number |
311.01 |
| Medical Device Problem Code |
Device-Device Incompatibility (2919)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
01/07/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
Event or Problem Description
It was reported that on (b)(6) 2025 the driver shafts will not engage with quick connect handle.It was found post-op.There was no patient involvement or delay in case.There was no patient consequence.
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.If the information is unknown, not available or does not apply, the section/field of the form is left blank.H3, h6: investigation summary service and repair evaluation: the customer reported ¿it was reported that on (b)(6) 2025 the driver shafts will not engage with quick connect handle.Found post-op.There was no patient involvement or delay in case.There was no patient consequence.¿ the repair technician reported attachment will not consistently engage with device.The item is not repairable per the inspection sheet.The cause of the issue is faulty parts.The item will be forwarded to customer quality.The evaluation was confirmed.Device history lot part # 311.01 synthes lot # 7112316 supplier lot # 7112316 release to warehouse date: 11 dec 2012 manufactured by- synthes monument no ncrs were generated during production.Device history review of the device history record(s) showed that there were no issues during the manufacture of this product, and any sub-components, which would contribute to this complaint condition.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.